# SDR USAA2010040590720

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 52,442 hours, 36,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 252005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - C3 - EEL - SEAT MOUNTED EMERGENCY LIGHTS ARE NOT WORKING ON ROW 24 LEFT & 25 LEFT.  REPLACED FUSE F1 ON BATTERY PACK M1137.
